Product features

  • Provide relief for up to 12 hours
  • Indicated for the short term management of backache, muscular pain and period pain (dysmenorrhea)
  • Ibuprofen 300mg

Product description

Nurofen Long Lasting capsules contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. The capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours. Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).

  • Specifications

    24 Pack

  • Suitable for

    Adults and children over 12 years

  • Warnings and cautions

    DO NOT EXCEED THE STATED DOSE. Speak to a doctor or pharmacist before taking this product if: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or you are a smoker or is you are pregnant. DO NOT TAKE IF YOU: • have ever had a stomach ulcer, perforation or bleeding • are allergic to ibuprofen or any other ingredients of the product, aspirin or other related pain killers • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg • are in the last 3 months of pregnancy. Each capsule contains 300mg ibuprofen and sucrose. Read the package leaflet for further information. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

  • How to use

    For oral administration and short-term use only. Adults, the elderly and children 12 years and over ( weighing over 40kg): Take 1 or 2 capsules twice daily. The capsules should be taken together with water and swallowed whole. Do not chew the capsules. Leave at least 8 hours between doses. Do not take more then 4 capsules in any 24 hour period. Do not give to children under 12 years of age. If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor.

  • Ingredients

    Active ingredients & Strength: Ibuprofen 300 mg. Also Contains: Sugar spheres Povidone Basic Butylated Methacrylate copolymer Ammino Methacrlyte Copolymer Type A Talc Colloidal anhydrous silica Capsule shell (contains gelatin) Printing ink (contains red iron oxide E172 and yellow iron oxide E172)